# SDR CALA9900032

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 991158221N
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR NUMBER 4 BEAM CRACKED AT AFT SIDE RADIUS 3/4.  INSTALLED NEW BEAM PER SRM 51-30.
